Zoladex and Buserelin Side Effects - Fertility Network UK

Fertility Network UK
24,752 members36,653 posts

Zoladex and Buserelin Side Effects

Jessie_Lou
Jessie_Lou

Hi everyone, I just wanted to know if anyone else was getting the same side effects from these drugs as me. I had a Zoladex injection approx 4 weeks ago to try and help with my endometriosis. I had a failed embryo transfer so my doctor wanted to try this before I have a frozen transfer. I started the Buserelin injections last Tuesday and, although the hot flushes are horrendous, by far the worst side effect I’m getting is heart palpitations. I have just had a sleepless night because all I can feel is my heart pounding so hard in my chest. I literally feel like I’m going to have a heart attack! It’s sending my anxiety through the roof because I’m scared there’s something wrong. Has anyone else experienced this? I can’t stand much more of it, it’s horrible.

4 Replies
oldestnewest

I didn’t take zolaex but I did take Buserelin. On the Buserelin, I also suffered hot flushes and had many sleepless nights, which is unusual for me as I never usually wake up in the night at all. I found the distruption to my sleep the hardest part especially whilst working. Hang in there, hopefully you don’t have much longer to go on those drugs. X

Jessie_Lou
Jessie_Lou
in reply to foodie68

Hi foodie, thanks for your reply. I’ve got to have the injections until the 26th Dec. I just hope the palpitations don’t last that long. I can deal with everything else but this I’m struggling with. Then being tired on top because you can’t sleep really isn’t helping. Can’t wait for it to be over x

DianeArnold
DianeArnoldAdministrator

Hi Jessie. So sorry to hear this, but the Zoladex does tend to give you menopausal symptoms, which is not nice. You will soon pick up again once finished with, and hopefully it will have done the trick and calmed you endometriosis down. Good luck! Diane

Hi Diane, thanks for your reply. A bit of an update, I’ve had to stop the Buserelin injections as the side effects were too severe. The heart palpitations I am getting are not normal apparently so my doctor has told me to stop. I am starting on oestrogen tablets straight away so fingers crossed that will make me feel better. I just hope it doesn’t mess anything up when it comes to the embryo transfer x

You may also like...